Lumpy Lips after Juvederm Filler?
Thank you for your question.
Its really difficult to say because you just had the filler on the day of the picture. Swelling will go away in about 7-10 days. If you end up with persistent uneveness, then you will need to find a provider in the country to which you are moving.
To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have these treatments.
I hope this helps.
Have a question?
Ask a doctor
It is normal after having filler injected into the lips for them to be swollen and uneven. The hard lumps you feel is the filler that needs time to settle. Lips are one of the most sensitive areas to inject, and it is impossible to say if a patient will have bruising or swelling. If it does not settle down in a week then go back to the doctor that injected you for follow up.
Swelling is a normal side effect of lip injections.
Swelling is a normal side effect of lip injections. Not to worry, these symptoms can last approx 2 weeks. If they haven't gone down in 2 weeks time, schedule an appointment with your injector to have your lips evaluated. If the lumps persist you may want to have the product dissolved.
Lumps in lips after filler
It has only been 1 week so it is very possible it is a bruise or swelling from the injection, most likely it will go away on its own. Your doctor will be able to give a better assessment at your follow up appointment at the 2 week mark.
I have lumps in my lips after Juvederm injections. Is this normal?
That is a problem 'if' you have ?lumps... Moving out of country does not allow acceptable follow up. so maybe you can find an out of country doc to follow you..
Lumps in the Lips
Much will depend on what filler was used. Often times lumpiness may be felt after a treatment, but as long as it is not visible, this is usually nothing to worry about. This softens with time, especially if a hyaluronic acid was used. If this is the substance that was injected, hyaluronidase is an enzyme that can dissolve it rather quickly. Other nmore permanent fillersw will be much more difficult to remove. Check with your physician.
Lumps after Juvederm
It appears that you have quite a bit of swelling after the Juvederm injection which is normal. Because of the swelling it is common to have some unevenness and firmer areas in the lips. The swelling may take 3-5 days to resolve. Since you are leaving the country I recommend scheduling a follow up visit with your physician to evaluate the results of your Juvederm once the swelling is gone. The physician should be able to address any concerns you have at that visit. I recommend this type of treatment be performed by a board certified dermatologist or plastic surgeon experienced in aesthetics. Best wishes.
It is normal to have swelling after Juvederm injections. The swelling should subside over the next week. Did they massage the areas after injections? I would go back to the doctor that performed the injection and ask for a recheck since you are moving out of the country in a week.